# SDR COMA9860283

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 85201009
- Condition: Worn
- Location: Lt Te Flap
- Part time: 7,147 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE LEFT INBOARD FLAP, OUTBOARD ACTUATOR TO HAVE EXCESSIVE PLAY.  REPLACED ACTUATOR.
